"LUCIAN BLAGA"  UNIVERSITY OF SIBIU - FACULTY OF SCIENCE - DEPARTMENT OF MATHEMATICS


GENERAL MATHEMATICS 

ISSN 1221-5023



Aims and Scope

   

Editorial Board

   

Instructions for Authors

   

Submit Article

   

Review Procedure

   

Copyright

   

BDI

   

Contact



Contact

EDITORIAL OFFICE
General Mathematics
Department of Mathematics
“Lucian Blaga” University of Sibiu
Str. Dr. I. Ratiu, no. 5-7, 550012, Sibiu
Romania
Tel/Fax: 004-0269-215043
E-mail: genmath@ulbsibiu.ro



Contents

Volume 24 no. 1-2 (2016)

Volume 23 no. 1-2 (2015)

Volume 22 no. 1 (2014)

        

Volume 22 no. 2 (2014)

Volume 21 no. 1 (2013)

        

Volume 21 no. 2 (2013)

                     

Volume 20 no. 1 (2012)

        

Volume 20 no. 2-3 (2012)

        

Volume 20 no. 4 (2012)

        

Volume 20 no. 5 (2012)

Volume 19 no. 1 (2011)

        

Volume 19 no. 2 (2011)

        

Volume 19 no. 3 (2011)

        

Volume 19 no. 4 (2011)

Volume 18 no. 1 (2010)

        

Volume 18 no. 2 (2010)

        

Volume 18 no. 3 (2010)

        

Volume 18 no. 4 (2010)

Volume 17 no. 1 (2009)

        

Volume 17 no. 2 (2009)

        

Volume 17 no. 3 (2009)

        

Volume 17 no. 4 (2009)

Volume 16 no. 1 (2008)

        

Volume 16 no. 2 (2008)

        

Volume 16 no. 3 (2008)

        

Volume 16 no. 4 (2008)

Volume 15 no. 1 (2007)

        

Volume 15 no. 2 (2007)

        

Volume 15 no. 3 (2007)

        

Volume 15 no. 4 (2007)

Volume 14 no. 1 (2006)

        

Volume 14 no. 2 (2006)

        

Volume 14 no. 3 (2006)

        

Volume 14 no. 4 (2006)

Volume 13 no. 1 (2005)

        

Volume 13 no. 2 (2005)

        

Volume 13 no. 3 (2005)

        

Volume 13 no. 4 (2005)

Volume 12 no. 1 (2004)

        

Volume 12 no. 2 (2004)

        

Volume 12 no. 3 (2004)

        

Volume 12 no. 4 (2004)

Volume 10 no. 1-2 (2002)

        

Volume 10 no. 3-4 (2002)

        

Volume 11 nr. 1-2 (2003)

        

Volume 11 no. 3-4 (2003)

Volume 8 no. 1-2 (2000)

        

Volume 8 no. 3-4 (2000)

        

Volume 9 no. 1-2 (2001)

        

Volume 9 no. 3-4 (2001)

Volume 4 (1996)

        

Volume 5 (1997)

        

Volume 6 (1998)

        

Volume 7 (1999)

Accepted papers